# SDR USAA2012072600004

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0638B08
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BROKEN BACKSHELL ON ELECTRICAL WIRING ON CABIN OVERHEAD COMPARTMENT AT FR42.  REPLACED BACKSHELL OF ELECTRICAL CONNECTOR 203WL-A IAW A320 AWM 33-51-02, ESPM 20-33-45 AND PERFORMED OPERATIONAL TEST IAW A320 AMM 33-51-00-710-001-A OF EMERGENCY LIGHT, TEST GOOD.
